# SDR 9615672702

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Malfunctioned
- Location: Cabin
- Part time: 2,561 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMBOUT ABOVE 10,000 FEET, UNABLE TO CONTROL CABIN ALTITUDE IN EITHER AUTO OR STANDBY.  AIRCRAFT RETURNED TO MSP, FUEL WAS DUMPED, AND LANDED WITHOUT INCIDENT.  REPLACED CABIN AUTO PRESSURE CONTROLLER AND PERFORMED OPERATIONAL CHECK.  CHECKED OK.  ALSO PRESSURIZED AIRFRAME AND CHECKED FOR LEAKS.
